Faedo-Galerkin approximate solutions for stochastic semilinear integrodifferential equations

P. Balasubramaniam, M. Syed Ali, J. H. Kim

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this paper, we consider a class of stochastic semilinear integrodifferential equations and prove the existence, uniqueness and approximate solutions in a separable Hilbert space. The convergence of solutions using Faedo-Galerkin approximations is established. For illustration, an example is worked out.

Original languageEnglish
Pages (from-to)48-57
Number of pages10
JournalComputers and Mathematics with Applications
Volume58
Issue number1
DOIs
Publication statusPublished - 2009 Jul 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this